# SDR AALA201803139024

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 45,280 hours, 30,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.  NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE.
